# SDR V0XD201410200210

- Difficulty date: October 20, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N160GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10239
- Aircraft time: 25,162 hours, 17,012 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Retainer
- Part number: CC670386635
- Condition: Corroded
- Location: E&E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD AVIONICS DOOR CORRODED UNDER PRESS SEAL.  R & R SEAL RETAINERS 4 IAW SRM 51-42-06 & 51-42-13.  SEE WO 80250 WC 8052.  SEAL RETAINER PART CC670-38674-3, CC670-38675-3 & CC670-38662-5.
